# SDR SWAA2021061771522

- Difficulty date: May 12, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 674 Rbl 4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FWD FASTENER HOLE OF ADF #1 ANTENNA ; CORROSION ON ACFT SKIN AROUND FWD ; CENTER; FASTENER HOLE; OF ADF #1 ANTENNA BS 674; RBL 4; WL 308 / EVALUATED DAMAGE REMOVAL ON FUSELAGE SKIN AT BS 674; RBL 4; WL 308. MAX DEPTH OF DAMAGE REMOVAL FOUND TO BE 0.008'. DAMAGE FOUND TO BE OUT OF LIMITS PER ROW 44 SRM SUPPLEMENT ARM90-7023-01; REV B.;HFEC INSPECTED BLENDED AREAS PER 737NDT PART 6 51-00-00 PROCEDURE 23. NO CRACKS FOUND.;REFER TO EA 21-153-01387 SUMMARY REQUIREMENT; BARCODE: TTG8Q005EB1H.;REMOVED CORROSION ON AIRCRAFT SKIN AROUND FWD ; CENTER; FASTENER HOLE; OF ADF #1 ANTENNA AT BS 674; RBL 4; WL 308. DIMENSIONS OF DAMAGE REMOVAL FOUND TO BE 1' X 1' PER SRM 53-00-01-1A-1 AND ROW 44 SRM SUPPLEMENT ARM90-7023-01; REV B.;REQUEST NDI TO PERFORM HFEC INSPECTION OF BLENDED AREA ON AIRCRAFT SKIN AT BS 674; RBL 4; WL 308 TO VERIFY CRACK FREE CONDITION AND UT INSPECTION OF BLENDED AREA ON AIRCRAFT SKIN AT BS 674; RBL 4; WL 308 TO VERIFY REMAINING THICKNESS.;
